# SDR UALA2010081602974

- Difficulty date: July 5, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 79,394 hours, 9,751 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: B1472325
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL COMING OUT OF DRAIN MAST FOR HORIZ STAB TRANSFER LINE.  ALSO FUEL IN APU SHROUD DRAIN LINE.  FUEL LEAK FROM HST TRANSFER LINE, LINE IS DRAINED AND HST SYSTEM INOP.
